MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES

ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES
Catalog Number 03L68-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was previously filed on an unknown lot in 1415939-2019-00220.An evaluation is in process.A final report will be submitted when the evaluation is complete.Note: the customer is using 5 different lot numbers, please reference the following for the additional reports: lot 02010n100 documented in manufacturers report 1415939-2019-00225, lot 04096m700 documented in manufacturers report 1415939-2019-00226, lot 06082m700 documented in manufacturer's report 1415939-2019-00227, lot 02011n100 documented in manufacturers report 1415939-2019-00229.
 
Event or Problem Description
The customer observed (b)(6) results on the prism analyzer.Seventy two (72) results were repeat (b)(6) and confirmed (b)(6) on nat.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling, review of field data and specificity testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.No return patient sample was available.Clinical specificity testing of negative panel replicates was performed using in-house retained kits stored at the recommended storage condition.Specificity testing met all specifications.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ABBOTT PRISM HIV O PLUS
Common Device Name
HIV-1 AND HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9460832
Report Number1415939-2019-00228
Device Sequence Number14213013
Product Code MZF
UDI-Device Identifier00380740062958
UDI-Public00380740062958
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Catalogue Number03L68-68
Device Lot Number07018M700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1173, 1382, 1239; 1336, 1238, 1173, 1382, 1239; PRISM ANALYZERS LN 06A36-04; PRISM ANALYZERS LN 06A36-04; SNS 1267, 1410, 1381,; SNS 1267, 1410, 1381, 1336, 1238,